# SDR SIMA962971

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 2710 · Aileron Control System
- Part: Interconnect
- Part number: 14430
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURIGN COMPLIANCE OF EO E9-2700-001 (AD 93-22-10) REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM.  THE FLAP INTERCONNECT ROD APPEARED TO HAVE SEVERAL CRACKS JUST INBOARD OF BEARING SLEEVES.  THE INTERCONNECT ROD WAS REPLACED AS A PRECAUTIONARY STEP.  FURTHER INSPECTION AND EVALUATION OF THE ROD WILL CONTINUE BY SIMMONS AND ATR.  OPS CHECK SATISFACTORY AS PER GPM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
